# SDR REXA2022040700646

- Difficulty date: March 11, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341426
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLIGHT COMPARTMENT POST IS CORRODED AT F.S. 280 - REPAIRED LBL9 POST IAW CRJ 900 SRM 53-11-10-201-006-A01.
=
